首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
Spaces with closed fixed-point sets
被引:0
|
作者
:
Meyer, PR
论文数:
0
引用数:
0
h-index:
0
Meyer, PR
机构
:
来源
:
AMERICAN MATHEMATICAL MONTHLY
|
1997年
/ 104卷
/ 03期
关键词
:
D O I
:
暂无
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:278 / 279
页数:2
相关论文
共 50 条
[1]
FIXED-POINT SETS OF DEFORMATIONS OF PAIRS OF SPACES
SCHIRMER, H
论文数:
0
引用数:
0
h-index:
0
机构:
CARLETON UNIV,OTTAWA K1S 5B6,ONTARIO,CANADA
CARLETON UNIV,OTTAWA K1S 5B6,ONTARIO,CANADA
SCHIRMER, H
[J].
TOPOLOGY AND ITS APPLICATIONS,
1986,
23
(02)
: 193
-
205
[2]
FIXED-POINT SETS OF METRIC AND NONMETRIC SPACES
MARTIN, JR
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV TORONTO,DEPT MATH,TORONTO M5S 1A1,ONTARIO,CANADA
UNIV TORONTO,DEPT MATH,TORONTO M5S 1A1,ONTARIO,CANADA
MARTIN, JR
WEISS, W
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV TORONTO,DEPT MATH,TORONTO M5S 1A1,ONTARIO,CANADA
UNIV TORONTO,DEPT MATH,TORONTO M5S 1A1,ONTARIO,CANADA
WEISS, W
[J].
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1984,
284
(01)
: 337
-
353
[3]
ABSOLUTE FIXED-POINT SETS AND AR-SPACES
MARTIN, JR
论文数:
0
引用数:
0
h-index:
0
MARTIN, JR
[J].
FUNDAMENTA MATHEMATICAE,
1981,
112
(02)
: 159
-
164
[4]
FIXED-POINT INDEX FOR OPEN SETS IN EUCLIDEAN SPACES
SKORDEV, GS
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV BREMEN, FACHBEREICH MATH, D-2800 BREMEN 33, FED REP GER
UNIV BREMEN, FACHBEREICH MATH, D-2800 BREMEN 33, FED REP GER
SKORDEV, GS
[J].
FUNDAMENTA MATHEMATICAE,
1984,
121
(01)
: 41
-
58
[5]
FIXED-POINT SETS
WARD, LE
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV OREGON,EUGENE,OR 97403
UNIV OREGON,EUGENE,OR 97403
WARD, LE
[J].
PACIFIC JOURNAL OF MATHEMATICS,
1973,
47
(02)
: 553
-
565
[6]
FIXED-POINT SETS
WARD, LE
论文数:
0
引用数:
0
h-index:
0
WARD, LE
[J].
NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY,
1972,
19
(01):
: A205
-
&
[7]
PROPERTIES OF FIXED-POINT SETS OF NONEXPANSIVE MAPPINGS IN BANACH SPACES
BRUCK, RE
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV SO CALIF,DEPT MATH,LOS ANGELES,CA 90007
UNIV SO CALIF,DEPT MATH,LOS ANGELES,CA 90007
BRUCK, RE
[J].
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1973,
179
(MAY)
: 251
-
262
[8]
FIXED-POINT SETS OF AUTOHOMEOMORPHISMS OF COMPACT F-SPACES
HART, KP
论文数:
0
引用数:
0
h-index:
0
HART, KP
VERMEER, J
论文数:
0
引用数:
0
h-index:
0
VERMEER, J
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1995,
123
(01)
: 311
-
314
[9]
SYSTEMS OF FIXED-POINT SETS
ELMENDORF, AD
论文数:
0
引用数:
0
h-index:
0
ELMENDORF, AD
[J].
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1983,
277
(01)
: 275
-
284
[10]
FIXED-POINT SETS OF HOMOTOPIES
SCHIRMER, H
论文数:
0
引用数:
0
h-index:
0
SCHIRMER, H
[J].
PACIFIC JOURNAL OF MATHEMATICS,
1983,
108
(01)
: 191
-
202
←
1
2
3
4
5
→